MathSciNet Relay Station
MathSciNet bibliographic data
MR1900307 (2003h:60045) 60F15
Taylor, Robert L.; Patterson, Ronald F.; Bozorgnia, Abolghassem A strong law of large numbers for arrays of rowwise negatively dependent random variables. Stochastic Anal. Appl. 20 (2002), no. 3, 643–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement